A 30-year-old female asked:
Disclaimer

metalic taste in my mouth and stomach cramps.

1 doctor answer
Dr. Jacek Jodelka
13 years experience Internal Medicine
Medications?: This sounds like a medication side effect. Having you started any new medications or antibiotics?
Answered on Feb 7, 2020
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. David Earle
30 years experience General Surgery
Nonspecific: This symptom complex is not specific to a single diagnosis. Best to see your primary care provider for a more complete evaluation if you're worried. A ... Read More
A 23-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
Could be: any number of things, from viral gastroenteritis to appendicitis to pregnancy. Check with your doctor if symptoms persist.
A 25-year-old female asked:
Dr. Patrick Kohlitz
10 years experience Internal Medicine
Stomach cramps: coupled with a funny taste in your mouth may be a sign of gastroephageal reflux, commonly known as GERD. Refux can usually be treated with dietary ch ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Flu like sxs x 6 wks: At 6 weeks out these symptoms warrant medical evaluation.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month